Mathematische Zeitschrift

, Volume 220, Issue 1, pp 369–397

Length spectra of the Hecke triangle groups

  • Thomas A. Schmidt
  • Mark Sheingorn
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Thomas A. Schmidt
    • 1
  • Mark Sheingorn
    • 2
  1. 1.Oregon State UniversityCorvallisUSA
  2. 2.CUNY-Baruch CollegeNYNew YorkUSA

Personalised recommendations